# SDR REXA2019011600084

- Difficulty date: January 16, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NEAR LEFT TRU DOOR, AFT LATCH, HAS A CRACK. REPAIRED FUSELAGE SKIN AT LT TRU DOOR AFT LATCH IAW EA 253-8202REV IR.
